# SDR AALA201903279049

- Difficulty date: March 8, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 27,209 hours, 10,847 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 BULKHEAD WEB WAS CRACKED AT RBL 31.83.  REPAIRED IAW RD 57-10-10-9, AND SRM 57-10-10-2R-2.
